# SDR MASA2015082412341

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,754 hours, 51,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON IN THE ARMED POSITION.  R & R PCB5 IN JB11.
